# SDR DALA2016092406822

- Difficulty date: September 23, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 73,194 hours, 55,462 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL: CRACKED BEAM 1, FORWARD EDGE, APPROXIMATELY STA Y=172 AT FORWARD SERVICE DOOR.  DAMAGED BEAM NR 1WAS REPLACED IAW SRM 51-30-1, 51-30-2 AND 51-30-5.
